# SDR SIMA200705709

- Difficulty date: February 24, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 13,150 hours, 11,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 13,150 hours, 11,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR FRAME LOWER SILL CORRODED.  REMOVED AND REPLACED SILL.  CLEANED, TREATED AND RESTORED PROTECTIVE FINISH IAW EMB SRM 51-20-03, 51-40-03 AND 51-40-06.  RETURNED AIRCRAFT TO SERVICE.
